MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2380-J
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994); Thrombus (2101); Aortic Dissection (2491)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system and two additional ovation ix iliac limb extensions were implanted to treat an abdominal aortic aneurysm.Approximately nineteen days post op, the patient presented to the emergency department with pain in back, legs and abdomen.Ct revealed an occluded ovation graft from the rings down and filled with thrombus as well as a kink in the graft below the rings.The patient was also diagnosed with an aortic dissection located above the main body crown, this is also the location of an aortic intramural hematoma.Patient was sent to the operating room for re-intervention.Bi-lateral cutdowns were performed, a thrombectomy of the graft was done to remove the thrombus.Three non-endologix bare metal stents were implanted to repair the kink in the graft.Flow was restored and kink resolved.Patient condition was reported as stable post re-intervention.Patient will return at a later date to repair the dissection.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Results codes - 3233 removed, correction.Conclusion codes - 11 removed, correction.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8372232
Report Number3008011247-2019-00026
Device Sequence Number11063700
Product Code MIH
UDI-Device IdentifierM701TVAB2380J1
UDI-Public+M701TVAB2380J1/$$3210924FS09191832D
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model NumberTV-AB2380-J
Device Catalogue NumberTV-AB2380-J
Device Lot NumberFS091918-32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS080918-26); OVATION IX ILIAC LIMB (LN FS080918-47); OVATION IX ILIAC LIMB (LN FS081418-31); OVATION IX ILIAC LIMB (LN FS101318-36)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR